Announcement

Collapse
No announcement yet.

New to radiation

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • cbuysse
    replied
    I felt quite sea sick after the first day and my Rad. Onc. prescribed me Zofran and that did the trick. I still had no appetite to speak of but I didn't feel sick all the time. I got pass out tired about 3 hours after each treatment and slept way more than I ever normally do.

    Leave a comment:


  • UK Mart
    replied
    Hi - for me the worst day was after the first blast. I was fast asleep two hours after every last. It does feel really strange inside but as the days progress you get more used to it.
    You really need to ask your doctor (or whoever is administering your radiotherapy) for some medication. I was prescribed Metoclopramide 10mg tablets and they were superb. I always felt like there was a slight gurgling in my stomach but i never really thought i was going to throw up.

    Stay positive and in a few weeks time when it's all over you'll just feel like you've had a weird dream!

    Good luck
    Martin

    Leave a comment:


  • LordOfChaos
    started a topic New to radiation

    New to radiation

    Hello! I started radiotherapy yesterday... I feel very much nauseated and burnt inside... I was expecting to be tired, but not like this... Is this normal? Are there any pills i can ask to be less nauseated? Is this going to get worse?! Thx... Francisco
Working...
X